# SDR 211004003

- Difficulty date: June 16, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N192AJ
- Make and model: Doug DC-9-83
- Aircraft serial: 53192
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE CUT OUT CRACKED AND DEFORMED.  INSTALLED REPAIR SCUFF PLATE AFT CARGO DOOR CUT OUT IAW SRM.
